American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P83) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Cristian-Silviu Radu. Proof of a conjecture by Ahlgren and Ono on the non-existence of certain partition congruences. Trans. Amer. Math. Soc. 365 (2013) 4881-4894.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information   
View Article: PDF

[3] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[4] Guo-Niu Han and Kathy Q. Ji. Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition. Trans. Amer. Math. Soc. 363 (2011) 1041-1060. MR 2728596.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Berkovich and Frank G. Garvan. On the Andrews-Stanley refinement of Ramanujan's partition congruence modulo $5$ and generalizations. Trans. Amer. Math. Soc. 358 (2006) 703-726. MR 2177037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Krishnaswami Alladi and Alexander Berkovich. New weighted Rogers-Ramanujan partition theorems and their implications. Trans. Amer. Math. Soc. 354 (2002) 2557-2577. MR 1895193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Bülent Ek. in. Some properties of partitions in terms of crank. Trans. Amer. Math. Soc. 352 (2000) 2145 - 2156. MR 1603906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Krishnaswami Alladi. Partition identities involving gaps and weights. Trans. Amer. Math. Soc. 349 (1997) 5001-5019. MR 1401759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Krishnaswami Alladi. A combinatorial correspondence related to Göllnitz' (big) partition theorem and applications. Trans. Amer. Math. Soc. 349 (1997) 2721-2735. MR 1422593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Krishnaswami Alladi and Basil Gordon. Schur's partition theorem, companions, refinements and generalizations . Trans. Amer. Math. Soc. 347 (1995) 1591-1608. MR 1297520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. E. Andrews, C. Bessenrodt and J. B. Olsson. Partition identities and labels for some modular characters . Trans. Amer. Math. Soc. 344 (1994) 597-615. MR 1220904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Lewis and Nicolas Santa-Gadea. On the rank and the crank modulo $4$ and $8$ . Trans. Amer. Math. Soc. 341 (1994) 449-465. MR 1136545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frank G. Garvan. The crank of partitions mod $8,\;9$ and $10$ . Trans. Amer. Math. Soc. 322 (1990) 79-94. MR 1012520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1